# SDR C2XA03TY182

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 11,833 hours, 8,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE SERVICE DOOR AFT SILL WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB SRM 51-10-02, 53-21-10 AND CPM 51-21-05,06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
